Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.

hormones?

(1 Post)
user1465683221 Sun 12-Jun-16 13:46:02

Hi Just a quick question I was just wondering if anyone else has had the same problems as me the last couple of months iv had hot flushes , sweeting in the night where I end up throwing my self up out the bed , period flows has recently been all over the place and now can sometimes last over seven days going on an off one minute heavy then light then heavy just all over the place , I have a period every 21days because of the pill, I'm also having head aches for couple of minutes on and off and my left nipple will go sore an start leaking milk a couple of days before my period , I have lack of interest in sex and can get very moody and just want peace and quite and left alone, I did go to the doctors told me to cone back soon to do my bloods, was just wondering if any one has had the same or no what it could be, think its to do with hormones but not sure why any ideas?? When I started the pill everything was normal until 3-4months ago

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now